# SDR SWAA2024071899362

- Difficulty date: June 8, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 56,686 hours, 31,260 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ELECTRICAL GROUND POWER RECEPTACLE LOWER SURROUND DOUBLER AT LOWER FUSELAGE 2024-376582<[01] ON STEP 5; TOOL USED P/N: NORTEC 500D; S/N: 500X1693P030457; CAL DUE: 15-OCT-24.;[02] REPAIRED ELECTRICAL GROUND POWER RECEPTACLE LOWER SURROUND DOUBLER AT LOWER FUSELAGE IAW B737-700 SRM 53-10-15-2R-4 REPAIR 4. SEE INDIVIDUAL SIGN OFF BELOW;[03] REPAIRED ELECTRICAL GROUND POWER RECEPTACLE LOWER SURROUND DOUBLER AT LOWER FUSELAGE IAW B737-700 SRM 53-10-15-2R-4 REPAIR 4. SEE INDIVIDUAL SIGN OFF BELOW. RII
